The Boolean prime ideal theorem and products of cofinite topologies
Article first published online: 14 NOV 2013
© 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 59, Issue 6, pages 382–392, November 2013
How to Cite
Keremedis, K. (2013), The Boolean prime ideal theorem and products of cofinite topologies. Mathematical Logic Quarterly, 59: 382–392. doi: 10.1002/malq.201100077
- Issue published online: 14 NOV 2013
- Article first published online: 14 NOV 2013
- Manuscript Accepted: 7 AUG 2012
- Manuscript Revised: 14 JUL 2012
- Manuscript Received: 20 SEP 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!